Strictly positive definite non-isotropic kernels on two-point homogeneous manifolds: the asymptotic approach
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
Strictly positive definite non-isotropic kernels on two-point homogeneous manifolds: the asymptotic approach ; volume:28 ; number:1 ; day:26 ; month:11 ; year:2023 ; pages:1-14 ; date:2.2024
Positivity ; 28, Heft 1 (26.11.2023), 1-14, 2.2024
- Creator
-
Guella, J. C.
Jäger, J.
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s11117-023-01022-3
- URN
-
urn:nbn:de:101:1-2024021310584395803611
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:34 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Guella, J. C.
- Jäger, J.
- SpringerLink (Online service)